# SDR DXTA2024092000588

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 3,284 hours, 2,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT LATCH CLOSED, THE HANDLE MOVES BUT THE PINS DO NOT GO INTO THE SLOTS. CORRECTIVE ACTION: ADJUST FWD AND AFT CABIN DOOR STICKER LATCHES AND CLEANED LAND LUBRICATED DOOR LOCK PINS IAW CE-680A MM 52-10-11 OPS CHECKS GOOD.
